# SDR EISA95333

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Broken
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, TWO FRAME WEBS WERE FOUND TO BE CRACKED AND BROKEN VSS 1365.5R AND 1387.5R.  REMOVED CRACKED AND BROKEN WEBS.  FABRICATED AND INSTALLED TWO WEBS IAW B727 SRM 51-40-2.  (M)
